# SDR 96ZZZX3679

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4743N
- Make and model: Cessna 182Q
- Aircraft serial: 18267332
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Part time: 2,338 hours
- Component: Dornemargln, DMELT6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, PULLED ELT FOR FUNCTION CHECK, G-SWITCH WOULD NOT TRIGGER ON IMPACT.  ELT WOULD FUNCTION IN ON POSITION.  ELT REPLACED.
